A problem of S. L. Sobolev and S. M. Nikolʹskiĭ for the limiting exponent
Doklady Akademii Nauk, Tome 149 (1963) no. 3, pp. 509-512 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1963_149_3_a4,
     author = {A. H. Gudiev},
     title = {A problem of {S.} {L.~Sobolev} and {S.} {M.~Nikolʹski\u{i}} for the limiting exponent},
     journal = {Doklady Akademii Nauk},
     pages = {509--512},
     year = {1963},
     volume = {149},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1963_149_3_a4/}
}
TY  - JOUR
AU  - A. H. Gudiev
TI  - A problem of S. L. Sobolev and S. M. Nikolʹskiĭ for the limiting exponent
JO  - Doklady Akademii Nauk
PY  - 1963
SP  - 509
EP  - 512
VL  - 149
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/DAN_1963_149_3_a4/
LA  - ru
ID  - DAN_1963_149_3_a4
ER  - 
%0 Journal Article
%A A. H. Gudiev
%T A problem of S. L. Sobolev and S. M. Nikolʹskiĭ for the limiting exponent
%J Doklady Akademii Nauk
%D 1963
%P 509-512
%V 149
%N 3
%U http://geodesic.mathdoc.fr/item/DAN_1963_149_3_a4/
%G ru
%F DAN_1963_149_3_a4
A. H. Gudiev. A problem of S. L. Sobolev and S. M. Nikolʹskiĭ for the limiting exponent. Doklady Akademii Nauk, Tome 149 (1963) no. 3, pp. 509-512. http://geodesic.mathdoc.fr/item/DAN_1963_149_3_a4/